# SDR SWAA2019102238067

- Difficulty date: October 11, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOPSILL CHORD THRESHOLD SUPPORT FLANGE CORRODED BETWEEN BS. 900 TO BS. 1006, RBL 50. / R&R CHORD IAW SRM AND DWG.
